# SDR 2007UALA00083

- Difficulty date: January 13, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 53,536 hours, 29,597 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR TRESHOLD SEAL AREA HAS NUMEROUS SPOTS OF CORROSION, CREASE BEAM INNER CHORD CORRODED STA 947.5 - STA 994. 5 STR 17R RBL 44 TO RBL 52.    MAJOR REPAIR: REMOVED AND REPLACED CREASE BEAM PER SRM 51-40-02 AND SRM 51-20-01.
